Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on $ ''nth$ roots of operators''


Authors: M. Finkelstein and A. Lebow
Journal: Proc. Amer. Math. Soc. 21 (1969), 250
MSC: Primary 47.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0242003-9
MathSciNet review: 0242003
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. R. Embry, Nth roots of operators, Proc. Amer. Math. Soc. 19 (1968), 63-68. MR 0225185 (37:780)
  • [2] N. Dunford and J. T. Schwartz, Linear operators. I, Interscience, New York, 1958.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242003-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society